# SDR 7C7A201801300359

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,351 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520056
- Part serial: NSN
- Condition: Damaged
- Location: Rt Elevator
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE RIGHT ELEVATOR UPPER SKIN.   REPAIRED IAW ECO 008.55-18-01.
